# SDR 99ZZZX4053

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61612
- Make and model: Cessna 172M
- Aircraft serial: 17264675
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4250
- Condition: Failed
- Location: Engine
- Part time: 1,646 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAGNETO FAILED.  MAJOR WORK ON BOTH MAGS APPROXIMATELY 850 HOURS AGO.  NO  MENTION OF POINTS OR CONDENSOR AT THAT TIME.  500-HOUR INSPECTIONS C/W APPROXIMATELY 200 HOURS AGO.  APPEARS MAG HAD 1,646 HOURS SINCE NEW.
